Geodesical direction fields and the group of similitudes in the space of affine connection
Doklady Akademii Nauk, Tome 120 (1958) no. 3, pp. 481-484
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_3_a10,
author = {Ya. Shapiro},
title = {Geodesical direction fields and the group of similitudes in the space of affine connection},
journal = {Doklady Akademii Nauk},
pages = {481--484},
year = {1958},
volume = {120},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_3_a10/}
}
Ya. Shapiro. Geodesical direction fields and the group of similitudes in the space of affine connection. Doklady Akademii Nauk, Tome 120 (1958) no. 3, pp. 481-484. http://geodesic.mathdoc.fr/item/DAN_1958_120_3_a10/